# SDR 98ZZZM862

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON STATION 1130 FLOORBEAM, CORROSION REMOVAL BLENDOUT WAS BEYOND SRM LIMITS.  CORROSION WAS REPAIRED PER BOEING LETTER AND DRAWING HAE-TUS-98-0166TR AND SRM 53-10-8.  AUTHORIZATION PER FAA FORM 8110-3 DATED 8/27/98, FE WING NM-1220.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
